# SDR CA961112027

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 2742 · Stabilizer Actuator
- Part: Nut Tubes
- Part number: AA56142
- Condition: Failed
- Location: Actuator
- Component: Simmonds, DL5040M5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PERIODIC INSPECTION, PITCH TRIM NOTED MAKING LOUD GRINDING NOISES. ACTUATOR REPLACED. TEAR DOWN INDICATED THAT THE NUT TUBES WERE REPLACED AT OVERHAUL. AD 93-15-02R2 REQUIRES THAT THE OPERATOR DETERMINE IF THE NUT TUBE ASSEMBLY WAS REPLACED AND IF SO WAS IT NEW OR REWORKED. THIS INFO WAS NOT SUPPLIED BY THE OVERHAUL AGENT. THUS THE STATUS OF THE NUT TUBE COULD NOT BE DETERMINED, WHICH COULD LEAD TO THE BEING INSPECTED AT AN INCORRECT TIME.
